# SDR COMA0560186

- Difficulty date: March 20, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 25,772 hours, 24,377 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 64643
- Condition: Failed
- Location: Emergenc Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5377 - EMERGENCY FLOOR PATH LIGHTING IS INOP BETWEEN ROWS 2 TO 5.  REPLACED POWER STRIP.
